HuaiYu Jian

 


Submitted:

[29] Global regularity for fully nonlinear singular elliptic equations, Preprint, 2011. (with Xu-Jia Wang)

[28] Bernstein theorem and regularity for a class of Monge-Ampere equation, preprint, 2010. (with Xu-Jia Wang)



Published:

    [27] Existence of Translating solutions to the flow by the powers of mean curvature on bounded domains, Journal of Differential Equations, 250(2011), 3957-3987. (with H Ju)

    [26] Translating solutions to mean curvature flow with a forcing term in Minkowski Space, Comm Pure Appl Anal, 9(4)(2010), 963-973. (with H Ju and J Lu)

    [25] Properties of translating solutions to mean curvature flow, Discrete and Continuous Dynamical Systems, 28(2), 2010. (with C Gui and H Ju)
    [24] Symmetry of translating solutions to mean curvature flows, Acta Math Scientia, 30 (6B) (2010), 2006-2016. (with H Ju, Y Liu and W Sun)
    [23] Traveling fronts of a mean curvature flow with external force field, Comm Pure Appl Anal,9(4)(2010), 975-986. (with H Ju and W Sun)
    [22] Evolution of spacelike hypersurfaces by mean curvature minus external force field in Minkowski space, Advanced Nonlinear Studies, 9(2009), 513-522. (with Y N Liu)
    [21] A curvature flow evolved by a fourth order parabolic equation, Science in China Series A, 52(2009), 2177-2184. (with Y N Liu)
    [20] Spacelike hypersurfaces of presribed Gauss-Kronecker Curvature in Exterior Domains, Acta Math Sinica English Series 25(3), 491-502, 2009. (with Y Huang and N Su)
    [19] Existence, Semiclassical Limit and Long-time Behavior of Weak Solution to Quantum Drift-diffusion Model, Nonlinear Analysis Real World Application, 20(3), 1321-1342, 2009. (with L Chen and X Q Chen)
    [18] Long-time existence of mean curvature flow with external force field, Pacific J. Math., 234(2), 311-324, 2008. (with Yannan Liu)
    [17] Continuity estimates for the Monge-Ampere equation, SIAM J Math Anal vol 39(2)(2007), pp.608-626. (with Xujia Wang)
    [16] Evolution of hypersurfaces by mean curvature minus external force field, Science in China, Ser A, 50(2)(2007),231-239. (with Y N Liu)
    [15] The Ginzburg-Landau Vortex and mean curvature flow with external force field, Acta Math. Sinica (Engl. Ser., 22(2006), 1831-1842. (with Y N Liu)
    [14] Hessian equations with Infinite Dirichlet Boundary Value, Indiana Univ. Math J.,55(2006),1045-1062.
    [13] Entire spacelike convex hypersurfaces of constant Gauss curvature in Minkowski space, J. fur reine und Angew. Math., 595(2006),167-188. (with Bo Guan and Richard Schoen )
    [12] Translating solitons of mean curvature flow of noncompact spacelike hypersurfaces in Minkowski space, Journal of Differential Equations, 220(2006), 147-162.
    [11] Solutions of the anisotropic porous medium equation in R^n under L^1 initial values, Nonlinear Analysisi TMA, 64(9)(2006), 2098-2111. (with B. Song)
    [10] The radial solutions of Monge-ampere equations and the semi-geostrophic system, Advanced Nonlinear Studies, 5(2005),567-580. (with X Q Chen)
    [9] The Monge-ampere equation with infinite boundary value, Pacific J. Math., 216(2004), 77-84. (with Bo Guan )
    [8] The vortex dynamics of a Ginzburg-Landau system under pinning effect, Science in China, Ser. A. 46(4)(2003), 488-498. (with Xingwang Xu)
    [7] The Vortex dynamics of a Ginzburg-Landau system in inhomogeneous supperconductors , Journal of Differential Equations, 170(2001)No 1, 123-141. (with B. Song )
    [6] Gamma-convergence of integral functionals depending on vector-valued functions over parabolic domains, Chinese Math. Ann. (Ser B),21B(2000) No 2, 249-258.
    [5] On the homogenization of degenerate parabolic equations, Acta Math Appl Sinica New Ser. 16(1), 100-110, (2000).
    [4] Deforming convex hypersurfaces to the hypersurfaces with prescribed harmonic mean curvature, Since in China, Ser. A. 42(10), 1059-1066 (1999).
    [3] The global attractor of a dissipative nonlinear system, J. Math Anal Appl, 238, 124-142, (1999). (with D.Y.Hsiech, Xiaoping Wang )
    [2] On the asymptotic behaviour of initial boundary value prob-lems in one-dimensional nonlinear thermoviscoelasticity, Chinese Math. Ann. (Ser B) 18(2), 143-152 (1998). (with Ling Hsiao)
    [1] Global smooth solutions to the spatially periodic Cauchy problem for dissipative nonlinear evolution equations, J. Math. Anal. Appl. 213, 262-274, (1997). (with Ling Hsiao)